# SDR CALA2025121612151

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 26,270 hours, 3,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY LIGHT AT POSITIONS 1F AND 3D ARE DAMAGED THE 1F PROX LIGHT WAS MISSING,  INSTALLED A NEW ONE, AND THE 3D WAS DAMAGED, THEN, WAS REPLACED. GOOD TO GO. IAW AMM 33-51-06
